# SDR UALA2011032801477

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202U1
- Part serial: 1150
- Condition: Discharged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-2 DOOR ESCAPE SLIDE HAS LOW PRESSURE.  R-2 PASSENGER DOOR-MOUNTED ESCAPE SLIDE INFLATION BOTTLE PRESSURE HAS IMPROPER INFLATION. GAUGE NEEDLE IS BELOW (LEFT) OF GREEN BAND. REMOVED AND REPLACED R-2 DOOR SLIDE ASSY PER MM.
